My husband is 33 and newly diagonised with CML. He has been taking Tasigna for two months. He is really struggling with the side effects. Can anyone share some experiences with us?
Tasigna & Side Effects
Posted 19 April 2011 - 11:03 PM
Hey Scumpton, side effects seem to vary from time to time. Currently, my biggest side effect is acid reflux and itchy scalp and eyebrows. My eyebrows have definitely gotten a little lighter (lost a little bit of hair). I'm at the 6 month mark. Other than that, i've been fine.
See a previous thread:
Posted 20 April 2011 - 12:01 PM
sorry to hear about your husband, I was 32 at dx, now 33. been on Tasigna for ~6 months. I know the other threads are out there, but what symptoms is your husband struggling with? from what i remeber I was very itchy, with dry skin and tired at the 2 month point. shortly before the 6 week point i had aches and pains in all my "big" bones.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users